# SDR C8GA20120913010

- Difficulty date: September 13, 2012
- Submitted: September 24, 2012
- Operation: Air carrier
- Aircraft: N801EA
- Make and model: Boeing 727225
- Aircraft serial: 22432
- Aircraft time: 61,366 hours, 39,214 cycles
- Engine: Pwa JT8D15
- System (JASC): 2760 · Drag Control System
- Part: Switch
- Condition: Damaged
- Location: Speed Brake
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

TAKEOFF WARNING HORN SOUNDED ON TAKEOFF ROLL ALL PARAMETERS NORMAL. ABORTED TAKEOFF.   DURING TROUBLESHOOTING FOUND SPEED BRAKE TAKEOFF WARNING SWITCH S867 TERMINAL RINGS LOOSE AND NR 2 PIN RING TERMINAL BROKEN.  SECURED RING TERMINALS AND REPAIRED NR 2 PIN RING TERMINAL. TROUBLESHOT TAKE OFF WARNING SWITCH IN RT WHEEL WELL ALSO THROTTLE SWITCHES NR 1 AND NR 3 IN CEILING OF E/E BAY, NO FAULTS FOUND. IAW MX CONTROL REPLACED TAKEOFF WARNING SWITCH S196 AND FLAP LANDING WARNING SWITCH S294, ADJUSTED SWITCHES AND OP'S CKS GOOD. TAXIED ACFT AND WHEN THROTTLES WERE ADVANCED TO TAKEOFF RANGE REGARDLESS OF FLAP SETTINGS AND/OR STAB POSITION THROUGHOUT GREEN BAND TAKEOFF WARNING HORN SOUNDED. ADJUSTED SPEED BRAKE CONTROL LEVER LOWER ROD THROUGH FULL TRAVEL RECONNECTED ROD TO LINKAGE, NO HELP. RIGGED SPOILER/SPEED BRAKE SYSTEM, OPS CK OF TAKEOFF WARNING SYS GOOD.
